# SDR 20001129SH023

- Difficulty date: September 15, 2000
- Submitted: November 29, 2000
- Operation: General aviation
- Aircraft: N7266Y
- Make and model: Cessna 206H
- Aircraft serial: 20608059
- System (JASC): 7933 · Engine Oil Temperature
- Part: Terminal
- Part number: S23351
- Condition: Broken
- Location: Oil Temp Bulb
- Part time: 188 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL TEMPERATURE BULB CENTER WIRE TERMINAL POST SPINS IN HOUSING.  SUBMITTER SUSPECTED FAULTY UNIT.  REPLACED WITH SERVICEABLE UNIT FROM CESSNA, GROUND RAN ENGINE.  OPERATION AND LEAK CHECKS GOOD.  (X)
